ResearcherID Thomson Reuters  

Hong, Min-Chun
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: E-7095-2010
E-mail:
URL: http://www.researcherid.com/rid/E-7095-2010
Subject: Mathematics
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: THE LANDAU-LIFSHITZ EQUATION OF THE FERROMAGNETIC SPIN CHAIN AND HARMONIC MAPS
 Author(s): Guo, B. L.; Hong, M. C.
 Source: Calculus of Variations and Partial Differential Equations Volume: 1 Issue: 3 Pages: 311-334 Published: 1993
 Times Cited: 111
added
29-Jul-10
2.  Title: Global existence of solutions of the simplified Ericksen-Leslie system in dimension two
 Author(s): Hong, M. C.
 Source: Calculus of Variations and Partial Differential Equations Volume: 40 Issue: 1-2 Pages: 15-36 Published: 2011
 Times Cited: 74
 DOI: 10.1007/s00526-010-0331-5
added
31-Jan-11
3.  Title: SOME REMARKS ON THE MINIMIZERS OF VARIATIONAL INTEGRALS WITH NONSTANDARD GROWTH-CONDITIONS
 Author(s): Hong, M. C.
 Source: Bollettino Della Unione Matematica Italiana Volume: 6A Issue: 1 Pages: 91-101 Published: 1992
 Times Cited: 48
added
29-Jul-10
4.  Title: HEAT-FLOW OF P-HARMONIC MAPS WITH VALUES INTO SPHERES
 Author(s): Chen, Y. M.; Hong, M. C.; Hungerbuhler, N.
 Source: Mathematische Zeitschrift Volume: 215 Issue: 1 Pages: 25-35 Published: 1994
 Times Cited: 43
added
29-Jul-10
5.  Title: Asymptotical behaviour of the Yang-Mills flow and singular Yang-Mills connections
 Author(s): Hong, M. C.; Tian, G.
 Source: Mathematische Annalen Volume: 330 Issue: 3 Pages: 441-472 Published: 2004
 Times Cited: 28
 DOI: 10.1007/s00208-004-0539-9
added
29-Jul-10
6.  Title: Global existence of solutions of the liquid crystal flow for the Oseen-Frank model in R-2
 Author(s): Hong, MC; Xin, ZP
 Source: Advances in Mathematics Volume: 231 Issue: 3-4 Pages: 1364-1400 Published: OCT-NOV 2012
 Times Cited: 28
 DOI: 10.1016/j.aim.2012.06.009
added
16-May-13
7.  Title: Heat flow for the Yang-Mills-Higgs field and the Hermitian Yang-Mills-Higgs metric
 Author(s): Hong, M. C.
 Source: Annals of Global Analysis and Geometry Volume: 20 Issue: 1 Pages: 23-46 Published: 2001
 Times Cited: 14
added
29-Jul-10
8.  Title: THE LANDAU-LIFSHITZ EQUATION WITH THE EXTERNAL-FIELD - A NEW EXTENSION FOR HARMONIC MAPS WITH VALUES IN S-2
 Author(s): Hong, M. C.
 Source: Mathematische Zeitschrift Volume: 220 Issue: 2 Pages: 171-188 Published: 1995
 Times Cited: 11
added
29-Jul-10
9.  Title: MULTIPLE SOLUTIONS OF THE STATIC LANDAU-LIFSHITZ EQUATION FROM B-2 INTO S-2
 Author(s): Hong, M. C.; Lemaire, L.
 Source: Mathematische Zeitschrift Volume: 220 Issue: 2 Pages: 295-306 Published: 1995
 Times Cited: 11
added
29-Jul-10
10.  Title: Blow-up Criteria of Strong Solutions to the Ericksen-Leslie System in R-3
 Author(s): Hong, MC; Li, JK; Xin, ZP
 Source: Communications in Partial Differential Equations Volume: 39 Issue: 7 Pages: 1284-1328 Published: 2014
 Times Cited: 11
 DOI: 10.1080/03605302.2013.871026
added
07-Aug-14
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: